# SDR NSVA2011053

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 551 hours, 511 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0737
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 551 hours, 511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E, F, A

## Discrepancy

CRUISE, 15-20 MINS EAST OF PIT RECEIVED AN INDICATION OF NR 1 OIL PRESS LIGHT AND BEFORE THEY WERE ABLE TO RUN THE CHECKLIST RECEIVED THE NR 1 ENGINE FIRE LIGHT.  RAN THE CHECKLIST AND SHUTDOWN THE ENGINE, F/O SMELLED SMOKE AFTER THEY USED THE FIRE BOTTLE.  BRIEFED PAX FOR EMERGENCY LANDING.  LANDED WITH A PERSISTENT ENGINE FIRE INDICATION CAPT ORDERED THE EMERGENCY EVAC ON THE RUNWAY USING THE RIGHT REAR EXIT ONLY.  NTSB HAS GRANTED MX PERMISSION TO PULL CVR AND FSR C/B’S SO WE DO NOT LOOSE ANY DATA. THE NTSB ALSO GRANTED US PERMISSION TO TAKE PICTURES, WHILE TAKING PICTURES FOUND HOLES BURNED THROUGH ENGINE CASE OF ENGINE REMOVED AND SENT TO MANUFACTURER FOR A TEARDOWN INVESTIGATION.
